Dr Tansu KÜÇÜKÖNCÜ — SCI articles (2013) of owner of 125 SCI articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
SCI articles (2013) of owner of 125 sci articles
whose 100 % PLAGIARIZED PhD thesis (2009) has been REVOKED (2012) :
Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi (2009) İPTAL EDİLEN (2012)
125 SCI makale sahibinin SCI makaleleri (2013) :
Ahmet Yıldırım

[% 100 ÇALINTI doktora tezi] :
—————————-
Ahmet Yıldırım,
“Nonlineer Problemlerin Non-perturbatif Yöntemlerle Çözümleri Üzerine”,
doktora tezi, Türkçe, Ocak 2009, 230 sf, ana metin : 219 sf,
Ege Üniversitesi, Matematik
Tez danışmanı : Turgut Öziş
Tez jürisi üyeleri : Emine Mısırlı, Şennur Somalı, Necdet Bildik, Fadime Dal

Ahmet Yıldırım’ın % 100 ÇALINTI doktora tezi, tamamen ÇALINAN KAYNAK’tan ÇALINTIdır!

[ÇALINAN KAYNAK] :
—————————-
Ji-Huan He,
“Non-perturbative Methods for Strongly Nonlinear Problems”,
– Als Ms. gedr.. – Berlin : dissertation.de – Verlag in Internet GMBH,
2006, 290 pgs.
(Ji-Huan He’nin doktora tezinin İngilizcesi)

<– o –>

2013 : 10 articles

Title: Newton-Kantorovich Convergence Theorem of a Modified Newton’s Method Under the Gamma-Condition in a Banach Space
Author(s): Chen, M.; Khan, Y.; Wu, Q.; et al.
Source: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS  Volume: 157   Issue: 3   Pages: 651-662   DOI: 10.1007/s10957-012-0237-9   Published: JUN 2013
Times Cited: 0 (from Web of Science)

Title: Sampling of Discontinuous Dirac Systems
Author(s): Tharwat, M. M.; Yildirim, A.; Bhrawy, A. H.
Source: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION  Volume: 34   Issue: 3   Pages: 323-348   DOI: 10.1080/01630563.2012.693565   Published: MAR 1 2013
Times Cited: 0 (from Web of Science)

Title: A generalization of the Bernoulli’s method applied to brachistochrone-like problems
Author(s): Filobello-Nino, U.; Vazquez-Leal, H.; Pereyra-Diaz, D.; et al.
Source: APPLIED MATHEMATICS AND COMPUTATION  Volume: 219   Issue: 12   Pages: 6707-6718   DOI: 10.1016/j.amc.2013.01.017   Published: FEB 15 2013
Times Cited: 0 (from Web of Science)

Title: New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Kaup-Kupershmidt Equations
Author(s): Bhrawy, A. H.; Biswas, Anjan; Javidi, M.; et al.
Source: RESULTS IN MATHEMATICS  Volume: 63   Issue: 1-2   Pages: 675-686   DOI: 10.1007/s00025-011-0225-7   Published: FEB 2013
Times Cited: 3 (from Web of Science)

Title: Topological Soliton and Other Exact Solutions to KdV-Caudrey-Dodd-Gibbon Equation
Author(s): Biswas, Anjan; Ebadi, Ghodrat; Triki, Houria; et al.
Source: RESULTS IN MATHEMATICS  Volume: 63   Issue: 1-2   Pages: 687-703   DOI: 10.1007/s00025-011-0226-6   Published: FEB 2013
Times Cited: 0 (from Web of Science)

Title: Homotopy analysis and homotopy Pade methods for (1+1) and (2+1)-dimensional dispersive long wave equations
Author(s): Jabbari, A.; Kheiri, H.; Yildirim, A.
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 23   Issue: 4   Pages: 692-706   DOI: 10.1108/09615531311323818   Published: 2013
Times Cited: 0 (from Web of Science)

Title: Some exact solutions to the generalized Korteweg-de Vries equation and the system of shallow water wave equations
Author(s): Dolapci, Ihsan Timucin; Yildirim, Ahmet
Source: NONLINEAR ANALYSIS-MODELLING AND CONTROL  Volume: 18   Issue: 1   Pages: 27-36   Published: 2013
Times Cited: 0 (from Web of Science)

Title: Solution of the heat equation in the cast-mould heterogeneous domain using a weighted algorithm based on the homotopy perturbation method
Author(s): Vanani, S. Karimi; Yildirim, A.; Soleymani, F.; et al.
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 23   Issue: 3   Pages: 451-459   DOI: 10.1108/09615531311301245   Published: 2013
Times Cited: 0 (from Web of Science)

Title: Homotopy analysis method for the one-dimensional hyperbolic telegraph equation with initial conditions
Author(s): Raftari, Behrouz; Khosravi, Heidar; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 23   Issue: 2   Pages: 355-372   DOI: 10.1108/09615531311293515   Published: 2013
Times Cited: 0 (from Web of Science)

Title: Numerical algorithm based on an implicit fully discrete local discontinuous Galerkin method for the time-fractional KdV-Burgers-Kuramoto equation
Author(s): Wei, Leilei; He, Yinnian; Yildirim, Ahmet; et al.
Source: ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK  Volume: 93   Issue: 1   Pages: 14-28   DOI: 10.1002/zamm.201200003   Published: JAN 2013
Times Cited: 0 (from Web of Science)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: